# SDR MK1Y20170727005

- Difficulty date: July 27, 2017
- Submitted: August 20, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 95,020 hours, 15,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE WING UPPER SURFACE FUEL FILL PORT AT WS 785, BETWEEN STRINGERS 15 AND 16.
